MathSciNet Relay Station
MathSciNet bibliographic data
MR1704591 33C45
Dattoli, G.; Torre, A.; Lorenzutta, S. Operational identities and properties of ordinary and generalized special functions. J. Math. Anal. Appl. 236 (1999), no. 2, 399–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement